Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Diarrhea, constipation, stomach ache. On indigestion medicines. What seems wrong?

I either have diharrea every morning or am so constipated its not even funny. Also, i always have a stomach ache too in the morning but it right under my belly button. Any idea or hint at whats wrong or if a food is causing it...its starting to last 2 hours in the morning and affecting my work. Also, i have to load up on so much pepto and stomach indigestion medicine that i feel they dont even work anymore! (Been happening straight for a week now, usually its just like twice in a row every couple months, slowly getting worse and been putting off going to the doctore because dont have insurance/started new job).
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Your symptoms suggests that probably you are suffering from irritable bowel syndrome.
It is functional disorder without any cause.
Treatment includes dietary adjustment, medications and psychological interventions.
You also need proper clinical examination and it includes routine hemogram,LFT,stool examination etc.
Ultrasound of abdomen should also be done.
There are other conditions that mimic the condition so, this should be excluded also.

Take Care
Dr.Indu Bhushan
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor